In a borderline case which was not covered before, nonlinear Calderon-Zygmund estimates are shown to be valid for a class of nonuniformly elliptic problems driven by double phase energies.

A borderline case of calderon-zygmund estimates for nonuniformly elliptic problems / De Filippis, C.; Mingione, G.; DE FILIPPIS, Cristiana. - In: ST. PETERSBURG MATHEMATICAL JOURNAL. - ISSN 1061-0022. - 31:3(2020), pp. 455-477. [10.1090/SPMJ/1608]

A borderline case of calderon-zygmund estimates for nonuniformly elliptic problems

Mingione G.
;
DE FILIPPIS, Cristiana
2020

Abstract

In a borderline case which was not covered before, nonlinear Calderon-Zygmund estimates are shown to be valid for a class of nonuniformly elliptic problems driven by double phase energies.
A borderline case of calderon-zygmund estimates for nonuniformly elliptic problems / De Filippis, C.; Mingione, G.; DE FILIPPIS, Cristiana. - In: ST. PETERSBURG MATHEMATICAL JOURNAL. - ISSN 1061-0022. - 31:3(2020), pp. 455-477. [10.1090/SPMJ/1608]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2887967
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 41
  • ???jsp.display-item.citation.isi??? 45
social impact